|What should I switch to?
Jun 22, 2008
Hello, I have been poz since 1999 and started Trizivir in 2005, I just found out it causes facial wasting, I am already on the slim side LOL. What can i switch to that will not mess with my undetectable status, and keep me from facial wasting.
| Response from Dr. Pierone
The simplest approach would be a switch to Atripla. This would entail a change from a dated combination to a newer 3 in 1 agent that is dosed once a day and carries a lower risk of lipoatrophy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Night Sweats A Sign Of Acute HIV Infection?
- Night Sweats Worried It Could Be Ars
- Enlarged Lymph Nodes After Eating Sperm Worried I Have HIV
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Rectal Bleeding After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.